# SDR BP5A20120525001

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N499LX
- Make and model: Beech 400A
- Aircraft serial: RK149
- Aircraft time: 8,049 hours, 6,469 cycles
- Engine: Pwc JT15D5D
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A2111245A21113
- Condition: Cracked
- Location: Horiz Stab
- Part time: 8,049 hours, 6,469 cycles
- Component: Horizontal Stab, Beech, 400A
- Component part number: 45A21001635
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT UNDERGOING A/B SCHEDULED CHECK, PERFORMED BOROSCOPE INSPECTION OF HORIZONTAL STABILIZER RIBS FOR CRACKS IAW  400A ALM 04-00-02-001.  FOUND NUMEROUS CRACKS FROM FASTENER HOLES AT 12 LOCATIONS ON LEFT STABILIZER RIBS, LOWER ATTACH LEGS.  REMOVED STABILIZER FOR INSTALLATION OF S/B 55-4071, KIT #128-6200-1.
